Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 151, NWS Atlanta, GA

June 22, 2019Emanuel County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2019, 3:35 PM EDT for Emanuel County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2019, 3:35 PM EDT (19:35 UTC)
Expired
Jun 22, 2019, 4:00 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Emanuel County, GA

The radar

The Charleston,SC radar (KCLX), 102 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:08 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-376 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

074 
WUUS52 KFFC 221935
SVRFFC
GAC107-222000-
/O.NEW.KFFC.SV.W.0151.190622T1935Z-190622T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
335 PM EDT Sat Jun 22 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Emanuel County in east central Georgia...

* Until 400 PM EDT.

* At 332 PM EDT, a severe thunderstorm was located near Thrift, or 11
  miles southwest of Millen, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Twin City, Garfield, Summertown, Canoochee and Three Points. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3254 8203 3256 8208 3255 8210 3266 8231
      3282 8226 3281 8223 3280 8221 3282 8216
      3281 8214 3266 8208 3261 8200
TIME...MOT...LOC 1932Z 286DEG 28KT 3270 8211 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:30 PM EDT, 5 minutes earlier.

Area forecast discussion, Jun 22, 3:30 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
330 PM EDT Sat Jun 22 2019

.SHORT TERM /Tonight through Sunday Night/...
Main concerns are timing of strong/severe convection tonight and
likelihood/timing Sunday.

Pattern still dominated by NW flow aloft. MCS over TN dissipated
as it moved into north GA however scattered convection initiated
ahead of the outflow boundary. SBCAPE quite high over west and
south parts of CWA with lesser values north and east towards upper
trough. Steep mid level lapse rates and high CAPE density also
noted on 18Z sounding here. 4500 J/kg SBCAPE one of the highest
rawinsonde-observed values I've seen in this area. Even with weak
vertical wind shear (~10kt 0-1km and ~15kt 0-6km bulk shear mags),
with such high parcel vs environmental temp differences, expect
very strong updrafts which could briefly rotate with sufficient
small-scale, ambient horizontal vorticity from topographical
interactions or other features. In other words, can't rule out
brief tornado in very high CAPE-low shear environments. Wind
gusts to 70mph main threat with hail up to 1.5 inch possible.
Could see a couple reports of slightly larger hail if favorable
rotating updraft develops.

Ongoing convection should start to diminish after sunset, but
can't rule out another MCS moving into the area overnight in this
pattern. Hires model guidance again not conclusive on this, but
some runs do indicate at least MCS remnants moving into far north
GA around midnight affecting mainly north GA. Have tried to keep
PoPs going overnight there. Assuming there will be a quiet
morning Sun, storms should fire again in the afternoon. CAPE a bit
lower and even less shear, but likely to see a few reach severe
criteria before diminishing after 9 PM.

After this afternoon, heat indices not expected to reach criteria
thru the rest of the weekend but monitoring potential early next
week.

SNELSON

.LONG TERM /Monday through Saturday/...
To begin the short term period, the ridge at the mid levels will
have positioned itself over the forecast area, bringing an end to
the northwesterly flow aloft. Although the influence of the ridge
should reduce rain chances during the day on Monday, it may not be
strong enough to suppress afternoon convection. These lowered
PoPs, however, will be short-lived as the ridge axis will continue
to flatten out and move to the east of Georgia. On Monday night
into Tuesday, a weakening trough will traverse the eastern CONUS,
dropping a surface front into the southeast. With the main trough
axis far away to the north near the Great Lakes region Monday
night/Tuesday morning, the front itself will not be particularly
strong or well-defined. Model guidance is trending towards better
agreement that this front will allow for an increase in the
convective coverage across north Georgia on Monday night into
Tuesday morning, although the latest GFS is wetter and longer-
lived than the ECMWF.

A more zonal flow pattern aloft will then set up over the
southeastern CONUS by early Tuesday and the frontal boundary will
stall over northern Georgia during the middle parts of the work
week. This frontal boundary will serve as a focus for diurnally
driven convection each day through mid-week. A broad upper ridge
begins to build in over the west-central CONUS on Wednesday and
slowly move eastward going into the end of the week. Meanwhile,
weak inverted troughing will remain in place over the southeast.
With ample Gulf moisture over the area, typical summertime
conditions are expected during the latter half of next week, with
scattered convection each afternoon.

High temperatures through the period will range from near average to
about 5 degrees above average, with mainly upper 80s in north
Georgia and low to mid 90s in central Georgia. Low temperatures will
be a little higher than climatological normals at about 4 to 8
degrees above average, with upper 60s in north Georgia and low 70s
in central Georgia expected. The warmest part of the long term
period will be on Monday, when dewpoints in the low to mid 70s will
likely contribute to heat index values in excess of 100 across
central Georgia.

King

&&

.PREV DISCUSSION... /Issued 215 PM EDT Sat Jun 22 2019/

UPDATE...
MCS in TN continues to weaken with only residual outflow boundary
moving into far north GA attm. Scattered convection already
firing over middle GA and NE AL in very warm and unstable airmass
however. Will likely see additional convection go up on outflow
boundary with increasing coverage overall. SPC MD recently issued
indicates Svr Tstm watch likely coming out soon.

SNELSON

&&

.AVIATION...
18Z Update...
VFR conditions expected however scattered SHRA/TSRA likely thru at
least 22Z at most airports. Could be gusts over 35kts with any
TSRA. Sfc winds will remain W to WNW but will vary in storm areas.
Another round of SHRA/TSRA likely Sun afternoon.

//ATL Confidence...18Z Update...
Medium confidence on TSRA timing.
High conf on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  71  94 /  40  40  30  20
Atlanta         74  90  73  91 /  40  40  30  20
Blairsville     67  83  65  85 /  50  40  30  40
Cartersville    71  91  71  90 /  40  40  20  30
Columbus        75  94  74  94 /  40  20  10   5
Gainesville     72  87  71  90 /  40  40  30  20
Macon           73  93  72  96 /  40  40  30   5
Rome            71  92  71  90 /  40  30  20  30
Peachtree City  72  91  71  92 /  40  40  20  10
Vidalia         75  93  74  97 /  50  50  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening for the
following zones: Bartow...Bibb...Butts...Carroll...Catoosa...
Chattooga...Cherokee...Clayton...Cobb...Coweta...Crawford...
Dade...DeKalb...Douglas...Fayette...Floyd...Gilmer...Gordon...
Haralson...Heard...Henry...Houston...Lamar...Meriwether...
Monroe...Murray...North Fulton...Paulding...Peach...Pickens...
Pike...Polk...South Fulton...Spalding...Troup...Upson...Walker...
Whitfield.

Severe Thunderstorm Watch until 9 PM EDT this evening for the
following zones: Baldwin...Banks...Barrow...Bleckley...Clarke...
Dawson...Dodge...Emanuel...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Jackson...Jasper...Jefferson...
Johnson...Jones...Laurens...Lumpkin...Madison...Montgomery...
Morgan...Newton...Oconee...Oglethorpe...Putnam...Rockdale...
Taliaferro...Telfair...Toombs...Treutlen...Twiggs...Walton...
Warren...Washington...Wheeler...White...Wilkes...Wilkinson.

Heat Advisory until 9 PM EDT this evening for the following
zones: Emanuel...Montgomery...Telfair...Toombs...Treutlen...
Wheeler.

&&

SHORT TERM...SNELSON
LONG TERM....King
AVIATION...SNELSON
Hazardous weather outlook, Jun 22, 11:53 AM EDT, 3 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1153 AM EDT Sat Jun 22 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231600-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1153 AM EDT Sat Jun 22 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected
again this afternoon. A few severe thunderstorms are possible with
damaging winds, large hail, frequent lightning and locally heavy
rainfall. An isolated tornado cannot be ruled out.

A Heat Advisory has been issued for southeast portions of the
outlook area. Heat Indices will approach 105 degrees in the
afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms are expected across the area
Sunday through Thursday, primarily in the afternoon and evening
hours. A chance for isolated severe thunderstorm cannot be ruled
out, especially on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Spotters are
encouraged to submit reports of any severe weather through the web by
going to weather.gov/atlanta.

In the hours before

Special weather statement, Jun 22, 2:37 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
237 PM EDT Sat Jun 22 2019

GAZ085-086-097-098-221900-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
237 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMANUEL...NORTHWESTERN
TREUTLEN...SOUTHEASTERN JOHNSON AND EASTERN LAURENS COUNTIES UNTIL
300 PM EDT...

At 236 PM EDT...a strong thunderstorm was over Orianna, or 9 miles
north of Soperton...moving east at 30 mph.

  HAZARD...Winds 40 to 50 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Adrian, Norristown Junction, Covena, Orland, Rockledge, Orianna,
Blackville, Norristown and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3240 8276 3254 8271 3262 8247 3254 8239
      3248 8246 3250 8254 3241 8270
TIME...MOT...LOC 1836Z 258DEG 27KT 3251 8265

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 22, 2:45 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT Sat Jun 22 2019

GAZ086-098-112-113-221900-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
245 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...SOUTHWESTERN
EMANUEL...TREUTLEN AND NORTHEASTERN MONTGOMERY COUNTIES UNTIL 300 PM
EDT...

At 245 PM EDT...a strong thunderstorm was over Zaidee, or near
Soperton...moving east at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Soperton, Oak Park, Nunez, Tarrytown, Lothair, Zaidee, Gillis
Springs, Kibbee and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3230 8235 3227 8255 3238 8272 3239 8272
      3240 8270 3241 8270 3250 8254 3248 8246
      3254 8239 3240 8225
TIME...MOT...LOC 1845Z 257DEG 27KT 3241 8254

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 22, 3:04 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT Sat Jun 22 2019

GAZ013-021-221930-
Cherokee GA-Pickens GA-
304 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND PICKENS
COUNTIES UNTIL 330 PM EDT...

At 304 PM EDT...a strong thunderstorm was over Hinton, or 9 miles
west of Jasper...moving southeast at 25 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Jasper, Ball Ground, Nelson, Waleska, Talking Rock, Salacoa Valley,
Blaine, Marblehill, Talmadge, Tate and Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3442 8430 3430 8440 3430 8456 3439 8466
      3441 8465 3444 8466 3446 8465 3447 8465
      3448 8466 3453 8465 3455 8464 3455 8458
TIME...MOT...LOC 1904Z 310DEG 22KT 3445 8460

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jun 22, 3:10 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 PM EDT Sat Jun 22 2019

GAZ061-062-074>076-222000-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-Warren GA-
310 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...NORTHEASTERN
WASHINGTON...EASTERN HANCOCK...GLASCOCK AND SOUTHERN WARREN COUNTIES
UNTIL 400 PM EDT...

At 310 PM EDT...a line of strong thunderstorms was along a line
extending from near Jewell to near Davisboro...and moving east at 25
mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Louisville, Gibson, Wrens, Wadley, Davisboro, Stapleton, Bartow,
Avera, Mitchell, Riddleville, Edge Hill, Edgehill, Hamburg State
Park, Shoals, Downs, Grange, Stapletons Crossroads, Moxley, Agricola
and Stellaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3311 8228 3305 8229 3293 8227 3284 8231
      3290 8269 3333 8293 3338 8255 3335 8255
      3334 8245 3331 8240 3331 8234 3327 8226
      3323 8223
TIME...MOT...LOC 1910Z 260DEG 22KT 3328 8280 3295 8255

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 22, 3:27 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 PM EDT Sat Jun 22 2019

GAZ032-033-043-044-055-222000-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-South Fulton GA-
327 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...SOUTHWESTERN COBB...NORTHWESTERN CLAYTON AND SOUTH FULTON
COUNTIES UNTIL 400 PM EDT...

At 327 PM EDT...a strong thunderstorm was over Sweetwater Creek State
Park, or 7 miles east of Douglasville...moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Atlanta, Douglasville, East Point, Union City, College Park,
Fairburn, Austell, Hapeville, Lithia Springs, Hartsfield-Jackson
Airport, Sweetwater Creek State Park, Six Flags Over Georgia, Cascade
Heights, Sandtown and Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3378 8473 3384 8460 3366 8437 3354 8459
TIME...MOT...LOC 1927Z 324DEG 14KT 3376 8462

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jun 22, 3:31 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
331 PM EDT Sat Jun 22 2019

GAZ086-222000-
Emanuel GA-
331 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EMANUEL COUNTY UNTIL
400 PM EDT...

At 330 PM EDT...a line of strong thunderstorms was along a line
extending from Three Points to near Twin City...and moving east at 30
mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Twin City, Garfield, Canoochee, Three Points, Colemans Lake and
George L Smith State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3254 8203 3256 8208 3253 8214 3283 8230
      3283 8226 3280 8221 3282 8216 3281 8214
      3266 8208 3261 8200
TIME...MOT...LOC 1930Z 286DEG 28KT 3277 8222 3261 8212

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:04 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Fannin, Murray, Walker and 1 more56 min
Jun 21, 11:57 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more48 min
Jun 22, 12:03 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Towns, Union57 min
Jun 22, 12:32 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Pickens, Polk43 min
Jun 22, 12:49 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Gordon, Lumpkin and 1 more41 min
Jun 22, 12:54 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White51 min
Jun 22, 12:58 AM EDTTornado WarningFFCLumpkin, Union, White17 min
Jun 22, 1:17 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall43 min
Jun 22, 1:21 AM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Lumpkin, White39 min
Jun 22, 1:27 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Haralson, Paulding33 min
Jun 22, 1:44 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Walton31 min
Jun 22, 1:46 AM EDTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Heard, Rockdale44 min
Jun 22, 2:06 AM EDTSpecial Weather StatementFFCBanks24 min
Jun 22, 2:16 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Greene, Jackson, Madison, Morgan and 4 more44 min
Jun 22, 2:21 AM EDTSpecial Weather StatementFFCButts, Clayton, Coweta, Fayette, Heard, Henry and 8 more39 min
Jun 22, 2:55 AM EDTSpecial Weather StatementFFCGlascock, Greene, Hancock, Morgan, Taliaferro, Warren and 1 more50 min
Jun 22, 2:58 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Coweta, Fayette, Heard, Henry and 11 more47 min
Jun 22, 3:44 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Glascock, Hancock, Jasper, Jones and 9 more61 min
Jun 22, 4:10 AM EDTSpecial Weather StatementFFCJefferson50 min
Jun 22, 4:20 AM EDTSpecial Weather StatementFFCTalbot40 min
Jun 22, 4:51 AM EDTSpecial Weather StatementFFCMuscogee39 min
Jun 22, 4:58 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley47 min
Jun 22, 5:05 AM EDTSpecial Weather StatementFFCEmanuel25 min
Jun 22, 5:11 AM EDTSpecial Weather StatementFFCLaurens49 min
Jun 22, 5:22 AM EDTSpecial Weather StatementFFCEmanuel, Johnson38 min
Jun 22, 5:29 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor46 min
Jun 22, 5:42 AM EDTSpecial Weather StatementFFCTalbot48 min
Jun 22, 5:57 AM EDTSpecial Weather StatementFFCEmanuel33 min
Jun 22, 6:16 AM EDTSpecial Weather StatementFFCBleckley, Crawford, Houston, Macon, Peach, Taylor and 1 more44 min
Jun 22, 6:18 AM EDTSpecial Weather StatementFFCCrisp42 min
Jun 22, 6:53 AM EDTSpecial Weather StatementFFCCrisp22 min
Jun 22, 7:16 AM EDTSpecial Weather StatementFFCCrisp, Wilcox29 min
Jun 22, 12:49 PM EDTSpecial Weather StatementFFCJones26 min
Jun 22, 1:18 PM EDTSpecial Weather StatementFFCWilkinson27 min
Jun 22, 1:23 PM EDTSpecial Weather StatementFFCJones37 min
Jun 22, 1:34 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jun 22, 1:46 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 22, 1:53 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 1:57 PM EDTSevere Thunderstorm WarningFFCMontgomery, Treutlen48 min
Jun 22, 1:59 PM EDTSpecial Weather StatementFFCBaldwin, Wilkinson31 min
Jun 22, 2:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jun 22, 2:19 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson41 min
Jun 22, 2:24 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson51 min
Jun 22, 2:37 PM EDTSpecial Weather StatementFFCTreutlen23 min
Jun 22, 2:45 PM EDTSpecial Weather StatementFFCTreutlen15 min
Jun 22, 2:50 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen40 min
Jun 22, 3:01 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 3:04 PM EDTSpecial Weather StatementFFCPickens26 min
Jun 22, 3:10 PM EDTSpecial Weather StatementFFCGlascock, Jefferson50 min
Jun 22, 3:20 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson40 min
Jun 22, 3:24 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor51 min
Jun 22, 3:27 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 22, 3:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs47 min
Jun 22, 3:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jun 22, 3:31 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton44 min
Jun 22, 3:44 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 3:47 PM EDTSpecial Weather StatementFFCFulton28 min
Jun 22, 3:49 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs41 min
Jun 22, 3:58 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren32 min
Jun 22, 3:59 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton24 min
Jun 22, 4:05 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Wheeler55 min
Jun 22, 4:05 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes40 min
Jun 22, 4:07 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler38 min
Jun 22, 4:10 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe35 min
Jun 22, 4:13 PM EDTSpecial Weather StatementFFCNewton32 min
Jun 22, 4:16 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 4:21 PM EDTSpecial Weather StatementFFCJones24 min
Jun 22, 4:21 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam39 min
Jun 22, 4:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs32 min
Jun 22, 4:38 PM EDTSpecial Weather StatementFFCMorgan37 min
Jun 22, 4:42 PM EDTSevere Thunderstorm WarningFFCBleckley33 min
Jun 22, 4:48 PM EDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren42 min
Jun 22, 4:53 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs52 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Putnam, Taliaferro, Warren and 1 more49 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski14 min
Jun 22, 4:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan30 min
Jun 22, 5:16 PM EDTSpecial Weather StatementFFCJones29 min
Jun 22, 5:41 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Warren, Washington and 1 more35 min
Jun 22, 5:48 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson22 min
Jun 22, 6:07 PM EDTSpecial Weather StatementFFCHeard, Troup53 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.